Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Suffering from thyroid problem. Breathlessness on walking. High TSH and T3. Advice?

hi Iam 55 year old. suffering from thyroid since from last 15 years. recent past i went thru very emotional trauma as my mother in law and husband expired within 2 months. after that I m experiencing breathlessness while walking. My thyroid is fluctuating; sometimes TSH is high and sometimes T3 is high. i live in Mumbai's suburb. I had consulted a thyroid specialist who told me to take ultraxine and prescribe me diet. need advice from doctor
Asked On : Sat, 6 Apr 2013
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history,you are having Hypothyroidism and taking Eltroxine you have not mentioned what strength you are taking and what are your values of T3,T4 and TSH.
I presume you must be taking your Thyroxine supplements regularly with periodic check ups.
Your breathlessness may or may not be related to hypothyroidism, hence you should visit Endocrinologist/Internal medicine specialist to examine and investigate for any cardiac or Lung pathology may be Complete blood count,Blood sugar,Creatinine, an X ray chest, ECG and Pulmonary function Test. Thyroid function test and if required Echocardiography.
Treatment depends on cause and for Thyroid please take your dose Eltroxine regularly and if required your doctor will increase the dose to your requirement.
Sudden loss of family members do cause emotional trauma, with time you can bear this.
Please take care of your health.
Good Luck.
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Oncologist, Surgical Dr. Rohan Khandelwal's  Response
Dear Sir,

Sorry to hear about your problem. The fluctuating levels of thyroid hormone and TSH are probably because your dose of thyroxine has not been properly titrated to the needs of your body. You should consult and endocrinologist and have them modify the dose of the medicine. This usually takes a few months.

Hope you get well soon.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor